I have been taking Paxil for social anxiety. I get hot very quickly and after any small situation where i am dealing with people, i feel myself going red. Anyhow, i have found they somewhat help my situation, but they have caused me to gain some weight.
I have come off the tablets, do you think i will lose the weight? And is there any similar medication i can take that does not cause weight gain?
I just found this forum on the internet and am happy that other people can empathize t I gained 50+ lbs. while taking Paxil. I am disgusted with my appearance. I'm cutting down and hope to be off of it totally in a couple of weeks. I notice this major weight gain is reported prevalent across for the board for different disorders treated with this drug.
I went to this site due to the fact that i have gained about 15 pounds in 2 months, i eat very healthy and even cut out some whole wheat carbs, i workout at the least, 5x's a week for no less than 90 min, i added a 1/2 hour of running to my workouts, no budge, very frustrating, i made an appt today to get off the paxil, im glad to read the weight comes off, nothing fits. i would rather go off them and lose the weight.
SSRIs imo do have a rep for weight gain, although they can vary from each person. I took Paxil and gained weight. And to this day I won't take any more SSRIs. I tried other SSRIs as well just to be sure and not be biased.
I been reliant on Klonopin for years now. No more issues with Weight Gain.
I'm so glad I found this. I've been on Paxil for about 16 months. The good news after about thirty days, my depressing was all but gone...I felt like a new man. However I started to gain weight like crazy, I could eat a pound of food and gain 5 pounds. :) (U know what i mean) Now I know why.
I'll have to see if I can switch to something else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.